| Catalog Number |
DYNJ37266I |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the "attached string broke when trying to remove it".Due to this, "have had to go down the throat to retrieve it".
Additional Manufacturer Narrative
It was reported that the "attached string broke when trying to remove it".Due to this, "have had to go down the throat to retrieve it".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Updated date of report to 2/3/2026.(previously entered 2/2/2026).